U.S. doctors online nowAsk doctors free
Saudi Arabia
A 53-year-old male asked:

My about 5 yrs old son often gets allergys.now first time ever given amoxicillin for ear infection.should i be concerned about pencillin reaction?

2 doctor answers4 doctors weighed in
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Mgt: I would advise reporting any unusual symptoms such as rash or wheezing right away. He may develop a reaction, but allergies are specific to certain triggers. I would advise observing him closely especially during the first four hours after ingestion.
Dr. James Ferguson
Pediatrics 46 years experience
Not particularly: I don't recall any kid I ever cared for who didn't have some "allergy" symptoms periodically. This doesn't make him more likely to have a reaction to a med. If he develops hives or any sort of rash in the next few days report it to his doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.